# SDR AU510001883

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Boeing 737-7Q8
- Engine: Ge CFM56*
- System (JASC): 3242 · Brake
- Part: Brake
- Part number: 26123011
- Part serial: B2523
- Condition: Binding
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN LANDING GEAR NR 2 BRAKE BINDING.  INVESTIGATION FOUND FOD TO ROTOR AND STATOR ASSEMBLIES.
